Deligne, Pierre; Mumford, David
The irreducibility of the space of curves of given genus
Publications Mathématiques de l'IHÉS, Tome 36 (1969) , p. 75-109
Zbl 0181.48803 | MR 41 #6850 | 75 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1969__36__75_0

Bibliographie

[Ab] S. Abhyankar, Resolution of singularities of arithmetical surfaces, Proc. Conf. on Arith. Alg. Geom. at Purdue. 1963. Zbl 0147.20503

[A1] M. Artin, The implicit function theorem in algebraic geometry, Proc. Colloq. Alg. Geom., Bombay, 1968. Zbl 0217.04901

[A2] M. Artin, Some numerical criteria for contractibility, Am. J. Math., 84 (1962), p. 485. MR 26 #3704 | Zbl 0105.14404

[B] J. Benabou, Thèse, Paris, 1966.

[E] F. Enriques and Chisini, Teoria geometrica delle equazioni e delle funzioni algebriche, Bologna, 1918.

[F] W. Fulton, Hurwitz schemes and irreducibility of moduli of algebraic curves, Ann. of Math. (forthcoming). Zbl 0194.21901

[G] J. Giraud, Cohomologie non abélienne, University of Columbia. Zbl 0135.02401

[Gr] A. Grothendieck, Techniques de descente et théorèmes d'existence en géométrie algébrique, IV, Sem. Bourbaki, 221, 1960-1961. Numdam | Zbl 0236.14003

[H] R. Hartshorne, Residues and Duality, Springer Lecture Notes, 20, 1966. MR 36 #5145 | Zbl 0212.26101

[K] D. Knutson, Algebraic spaces, Thesis, M.I.T., 1968. Zbl 0221.14001

[Li] J. Lipman, Rational singularities, Publ. Math. I.H.E.S., n° 36 (1969). Numdam | Zbl 0181.48903

[L] M. Lichtenbaum, Curves over discrete valuation rings, Am. J. Math., 90 (1968), p. 380. MR 37 #6284 | Zbl 0194.22101

[Ma] W. Manger, Die Klassen von topologischen Abbildungen einer geschlossenen Fläche auf sich, Math. Zeit., 44 (1939), p. 541. Zbl 0019.28203

[M1] D. Mumford, Geometric Invariant Theory, Springer-Verlag, 1965. MR 35 #5451 | Zbl 0147.39304

[M2] D. Mumford, Notes on seminar on moduli problems, Supplementary mimeographed notes printed at A.M.S. Woods Hole Summer Institute, 1964.

[M3] D. Mumford, Picard groups of moduli problems, Proc. Conf. on Arith. Alg. Geom. at Purdue, 1963. Zbl 0187.42801

[N] A. Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Publ. Math. I.H.E.S., n° 21. Numdam | MR 31 #3423 | Zbl 0132.41403

[R] M. Raynaud, Spécialisation du foncteur de Picard, Comptes rendus Acad. Sci., 264, p. 941 and p. 1001. MR 38 #5796a | Zbl 0148.41701

[Š] I. Šafarevich, Lectures on minimal models, Tata Institute Lectures notes, Bombay, 1966.

[Sc] M. Schlessinger, Thesis, Harvard.

[S] J.-P. Serre, Rigidité du foncteur de Jacobi d'échelon n ≥ 3, app. à l'exposé 17 du séminaire Cartan 60/61. Numdam |

[Se] F. Severi and Löffler, Vorlesungen über algebraische Geometrie, Teubner, 1924. JFM 48.0687.01

[W] A. Weil, Modules des surfaces de Riemann, Sém. Bourbaki, 168, 1957-1958. Numdam | Zbl 0084.28102